Alert archive / Georgia / Tornado Warnings in 2017

Tornado Warning 19, NWS Jacksonville, FL

January 22, 2017Charlton County, Clinch County, Ware County, Georgia

NWS Jacksonville, FL issued this tornado warning at Jan 22, 2017, 9:16 AM EST for Charlton County, Clinch County, Ware County, Georgia. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 22, 2017, 9:16 AM EST (14:16 UTC)
Expired
Jan 22, 2017, 9:45 AM EST
In force
29 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Charlton County, GA, Clinch County, GA, Ware County, GA

The radar

The Jacksonville radar (KJAX), 61 km from the middle of the area, began a volume at 14:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 22, 3:20 AM ESTTornado WatchSPC9 hr

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 2.3 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2017-01-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 765 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2017-01-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 376 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
765 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
569 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
376 m²/s²
0-3 km storm-relative helicity
336 m²/s²
Significant tornado parameter
1.8
Supercell composite
8.3

Open this sounding in Storm Lab

The text

As transmitted.

695 
WFUS52 KJAX 221416
TORJAX
GAC049-065-299-221445-
/O.NEW.KJAX.TO.W.0019.170122T1416Z-170122T1445Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jacksonville FL
916 AM EST SUN JAN 22 2017

The National Weather Service in Jacksonville has issued a

* Tornado Warning for...
  Southeastern Clinch County in southeastern Georgia...
  Southeastern Ware County in southeastern Georgia...
  Northern Charlton County in southeastern Georgia...

* Until 945 AM EST
    
* At 916 AM EST, a severe thunderstorm capable of producing a tornado
  was located 8 miles northeast of Fargo, moving east at 50 mph.

  HAZARD...Tornado. 

  SOURCE...Radar indicated rotation. 

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely. 

* This dangerous storm will be near...
  Stephen Foster State Park around 930 AM EST. 
  Folkston and Homeland around 945 AM EST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3093 8269 3101 8198 3083 8194 3082 8196
      3080 8196 3078 8197 3079 8200 3079 8202
      3076 8201 3075 8204 3074 8204 3068 8259
      3069 8258 3071 8259 3072 8265
TIME...MOT...LOC 1416Z 259DEG 43KT 3080 8249 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

NELSON
1 follow-up statement
294 
WWUS52 KJAX 221432
SVSJAX

Severe Weather Statement
National Weather Service Jacksonville FL
932 AM EST SUN JAN 22 2017

GAC049-065-299-221445-
/O.CON.KJAX.TO.W.0019.000000T0000Z-170122T1445Z/
Clinch GA-Ware GA-Charlton GA-
932 AM EST SUN JAN 22 2017

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 AM EST FOR
SOUTHEASTERN CLINCH...SOUTHEASTERN WARE AND NORTHERN CHARLTON
COUNTIES...

At 932 AM EST, a severe squall line capable of producing both
tornadoes and extensive straight line wind damage was located along a
line extending from near Race Pond to 7 miles northeast of Fargo,
moving east at 50 mph.

HAZARD...Tornado. 

SOURCE...Radar indicated rotation. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely. 

These dangerous storms will be near...
  Homeland around 940 AM EST. 
  Folkston around 945 AM EST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.

&&

LAT...LON 3093 8269 3101 8198 3083 8194 3082 8196
      3080 8196 3078 8197 3079 8200 3079 8202
      3076 8201 3075 8204 3074 8204 3068 8259
      3069 8258 3071 8259 3072 8265
TIME...MOT...LOC 1432Z 258DEG 45KT 3094 8218 3073 8245 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

ENYEDI

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Jan 22, 3:01 AM EST, 6 hours 15 minutes earlier.

Area forecast discussion, Jan 22, 3:01 AM EST, 6 hours 15 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
301 AM EST Sun Jan 22 2017

...Numerous Severe Storms expected Today...

...Very Windy with near record warmth Today...

.NEAR TERM....Today and tonight...Today will bring windy and warm
conditions with near record temperatures...and severe storms.
First round of storms will move across interior se Ga early this
morning with the main threat being the possibility of isolated
large hail and locally heavy rainfall. Upper low now near Ok/Tx
border will move east into Ms this afternoon with models showing
a prefrontal squall line developing to the west and sweeping east
across the area this afternoon. Damaging winds will be likely with
the line and SPC Convective Day 1 outlook shows a Moderate risk
across se Ga and ne Fl. Large hail and tornadoes will also be
possible in any cells that form out ahead of the line. High
temperatures will reach the low to mid 80s. Outside of storms...
southwest winds will be 20 to 25 mph with gusts to 35 mph. A
wind advisory will be in for today. Thunderstorms will push
offshore early this evening with cooler air moving in with the
frontal passage. Temperatures will fall into the 50s tonight with
breezy conditions making it feel cooler.

.SHORT TERM /Monday-Tuesday Night/...

Monday...Large/Intense Stacked Low pressure over the Carolinas
will drift slowly and trof axis extending south of this feature
will cross the region with just a slight chance of a shower but
most areas will remain dry. Wraparound clouds will keep SE GA
cloudy with NE FL having partial sunshine at times. West winds
will be windy at 15-25G35 mph and another Wind Advisory may be
required. Max Temps will be cooler but near climo levels in the
60s.

Monday Night...Stacked Low will drift further NE off the Mid Atlc
Coast and will allow for skies to clear as winds slowly decrease
and become W/NW and subside to around 10 mph overnight. Lows
generally in the 40s area-wide.

Tue & Tue Night...High Pressure Ridge builds over the region from
the west with mainly sunny skies and near climo/cooler temps
continuing with Highs in the 60s and Lows in the 40s.

.LONG TERM /Wednesday-Saturday/...

Wednesday...High Pressure builds offshore and flow becomes SWly
and Highs will warm well into the 70s.

Thursday...Weakening cold frontal boundary to push through with
scattered showers through the day, while max temps still slightly
above normal around 70 degrees.

Fri/Sat...High pressure builds west of the region and much cooler
NWly steering flow will hold max temps generally in the 50s and
min temps in the 30s/40s but zonal flow aloft may produce abundant
higher clouds aloft which may hinder any significant freeze
events and enough moisture pushes in with this flow aloft to
possibly trigger a few isolated showers across NE FL by the
weekend.

&&

.AVIATION...Expect LLWS with some MVFR cigs early this morning
and isoalated showers at TAF sites. Expect VFR conditions 14-18z
outside of shower activity. Thunderstorms will increase this
afternoon with cigs/vsbys lowering to IFR conditions in heavy
downpours and strong wind gusts. SW winds will increase by midday
to around 25g35kt...with higher gusts in thunderstorms this
afternoon.

&&

.MARINE...Sw winds will increase today with advisory conditions
near shore and frequent Gale force gusts offshore. Squall line
will move across the waters early this evening with severe wind
gusts andheavy downpours likely. Activity will end from the west
beforemidnight with strong winds and rough seas continuing into
Tuesday.High pressure will move into the area and bring
decreasingwinds/seas for Tuesday night and Wednesday. A cold front
will moveacross the area on Thursday.

Rip Currents: Moderate risk today...becoming low on Monday as winds
become offshore.

&&

.CLIMATE...
RECORD MAX TEMPS FOR TODAY (JAN 22ND)
JAX 82/1999...GNV 84/1937...AMG 81/1999...SSI 77/1954

ALL TIME RECORD MAX TEMPS FOR THE MONTH OF JANUARY
JAX 85/2013...GNV 89/1943...AMG 83/2013...SSI 83/1972

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  82  52  64  44 / 100  40  10   0
SSI  78  56  65  47 /  90  70  10   0
JAX  84  55  68  46 /  80  50  10   0
SGJ  81  56  69  47 /  70  70  10   0
GNV  83  54  67  44 /  70  50  10   0
OCF  83  57  68  46 /  90  70  20   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...Wind Advisory from noon today to 6 PM EST this evening for
     Alachua-Baker-Bradford-Clay-Coastal Duval-Coastal Nassau-
     Columbia-Flagler-Gilchrist-Hamilton-Inland Duval-Inland
     Nassau-Marion-Putnam-St. Johns-Suwannee-Union.

GA...Wind Advisory from noon today to 6 PM EST this evening for
     Appling-Atkinson-Bacon-Brantley-Charlton-Clinch-Coastal
     Camden-Coastal Glynn-Coffee-Echols-Inland Camden-Inland
     Glynn-Jeff Davis-Pierce-Ware-Wayne.

AM...Gale Warning from 4 PM this afternoon to 4 AM EST Tuesday for
     Waters from Altamaha Sound GA to Fernandina Beach FL from
     20 to 60 NM-Waters from Fernandina Beach to St. Augustine
     FL from 20 to 60 NM-Waters from St. Augustine to Flagler
     Beach FL from 20 to 60 NM.

     Small Craft Advisory from 10 AM this morning to 4 AM EST Tuesday
     for Coastal waters from Altamaha Sound to Fernandina Beach
     FL out 20 NM-Coastal waters from Fernandina Beach to St.
     Augustine FL out 20 NM-Coastal waters from St. Augustine to
     Flagler Beach FL out 20 NM.

&&

Zibura/Hess/Elsenheimer
Hazardous weather outlook, Jan 22, 4:10 AM EST, 5 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
410 AM EST SUN JAN 22 2017

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125-
GAZ132>136-149>154-162>166-230930-
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT 20 NM-
COASTAL WATERS FROM ST.AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60
NM-WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION-
BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-
ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN-ECHOLS-
CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-410 AM EST SUN JAN 22
2017

...MODERATE RISK OF SEVERE WEATHER TODAY...

...WIND ADVISORY THIS AFTERNOON...

...GALE WARNING AND SMALL CRAFT ADVISORY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

SEVERE STORMS ARE LIKELY EARLY THIS MORNING OVER SOUTHEAST GEORGIA.
THE SEVERE THREAT WILL BE ISOLATED TORNADOES AND LARGE HAIL.

ANOTHER ROUND OF SEVERE STORMS IS EXPECTED THIS AFTERNOON AND EARLY
EVENING ACROSS SOUTHEAST GEORGIA AND NORTHEAST FLORIDA. DAMAGING
WINDS WILL BE THE MAIN THREAT. ISOLATED TORNADOES AND LARGE HAIL
WILL ALSO BE POSSIBLE. TOTAL STORM RAINFALL AMOUNTS ARE EXPECTED TO
BE IN THE TWO TO FIVE INCH RANGE ACROSS SOUTHEAST GEORGIA...AND THE
ONE TO THREE INCH RANGE ACROSS NORTHEAST FLORIDA.

WIND ADVISORY IN EFFECT THIS AFTERNOON DUE TO SOUTHWEST WINDS AT 20
TO 30 MPH WITH GUSTS TO 40 MPH. WINDS WILL BE STRONGER IN
THUNDERSTORMS.

GALE WARNING IS IN EFFECT FOR THE OFFSHORE COASTAL WATERS AND A SMALL
CRAFT ADVISORY IS IN EFFECT FOR THE NEAR SHORE WATERS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

GALE WARNING FOR THE OFFSHORE COASTAL WATERS AND A SMALL CRAFT
ADVISORY FOR THE NEAR SHORE WATERS WILL BE IN EFFECT THROUGH MONDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED TODAY.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Special weather statement, Jan 22, 7:55 AM EST, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
755 AM EST SUN JAN 22 2017

GAZ136-153-221330-
Wayne GA-Inland Glynn GA-
755 AM EST SUN JAN 22 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GLYNN AND SOUTHERN
WAYNE COUNTIES UNTIL 830 AM EST...

At 755 AM EST, Doppler radar was tracking a strong thunderstorm 7
miles south of Screven, or 9 miles east of Patterson, moving east at
35 mph.

Wind gusts of 45 to 55 mph can be expected along with possible minor
damage. Doppler radar has indicated weak rotation within this storm.
Tornadoes may develop with little or no advanced warning.

Locations impacted include...
Screven, Everett, Broadhurst and Mount Pleasant.

A tornado watch remains in effect until 1000 AM EST for southeastern
Georgia.

LAT...LON 3136 8202 3137 8203 3148 8205 3153 8167
      3153 8165 3151 8166 3149 8164 3149 8162
      3147 8161 3145 8163 3144 8161 3143 8161
      3139 8156
TIME...MOT...LOC 1255Z 262DEG 31KT 3139 8198

NELSON
Special weather statement, Jan 22, 8:00 AM EST, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
800 AM EST SUN JAN 22 2017

GAZ136-221315-
Wayne GA-
800 AM EST SUN JAN 22 2017

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL WAYNE COUNTY UNTIL
815 AM EST...

At 800 AM EST, Doppler radar was tracking a strong thunderstorm over
Gardi, moving east at 50 mph.

Wind gusts of 45 to 55 mph can be expected along with possible minor
wind damage.

Locations impacted include...
Jesup, Gardi and Doctortown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A tornado watch remains in effect until 1000 AM EST for southeastern
Georgia.

LAT...LON 3165 8182 3166 8181 3165 8180 3163 8179
      3163 8177 3161 8177 3161 8175 3160 8175
      3161 8174 3159 8171 3156 8170 3154 8167
      3151 8166 3149 8164 3148 8162 3146 8162
      3145 8187 3169 8192 3169 8187
TIME...MOT...LOC 1300Z 263DEG 45KT 3154 8175

NELSON
Special weather statement, Jan 22, 8:15 AM EST, 1 hour 1 minute before
Special Weather Statement
National Weather Service Jacksonville FL
815 AM EST SUN JAN 22 2017

GAZ135-136-151>153-221345-
Wayne GA-Brantley GA-Inland Glynn GA-Appling GA-Pierce GA-
815 AM EST SUN JAN 22 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GLYNN...WAYNE...
NORTHEASTERN PIERCE...SOUTHEASTERN APPLING AND NORTHEASTERN BRANTLEY
COUNTIES UNTIL 845 AM EST...

At 815 AM EST, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles southwest of Odum to near Patterson.
Movement was northeast at 60 mph.

Wind gusts of 45 to 55 mph can be expected along with possible minor
damage. Doppler radar has indicated weak rotation within this storm.
Tornadoes may develop with little or no advanced warning.

Locations impacted include...
Jesup, Patterson, Gardi, Screven, Odum, Offerman, Doctortown,
Everett, Broadhurst and Mount Pleasant.

A tornado watch remains in effect until 1000 AM EST for southeastern
Georgia.

LAT...LON 3171 8188 3167 8185 3165 8181 3166 8181
      3163 8177 3161 8177 3161 8175 3160 8175
      3161 8174 3158 8170 3156 8170 3154 8167
      3150 8165 3148 8162 3145 8163 3143 8161
      3137 8153 3129 8212 3157 8225 3174 8191
TIME...MOT...LOC 1315Z 238DEG 54KT 3158 8208 3133 8207

NELSON
Local storm report, Jan 22, 8:17 AM EST, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
817 AM EST SUN JAN 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 AM     TSTM WND DMG     4 S HOMERVILLE          30.98N 82.75W
01/22/2017                   CLINCH             GA   EMERGENCY MNGR

            MULTIPLE DOWNED TREES ON SHILOH HIGHWAY. TIME ESTIMATED
            BY RADAR.

&&

WCORLESS
Local storm report, Jan 22, 8:36 AM EST, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
836 AM EST SUN JAN 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 AM     TSTM WND DMG     4 S HOMERVILLE          30.98N 82.75W
01/22/2017                   CLINCH             GA   EMERGENCY MNGR

            EM REPORTED POWER LINES DOWN ALONG SHILOH HWY IN
            ASSOCIATION WITH DOWNED TREES.

&&

WCORLESS
Local storm report, Jan 22, 8:48 AM EST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
848 AM EST SUN JAN 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0744 AM     TSTM WND DMG     3 SSW HOMERVILLE        31.00N 82.77W
01/22/2017                   CLINCH             GA   EMERGENCY MNGR

            EM REPORTS POWER LINES DOWN ON HWY 187. TIME OF EVENT
            ESTIMATED WITH RADAR.

&&

WCORLESS

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 21, 9:15 PM ESTSevere Thunderstorm WarningJAXCharlton30 min
Jan 21, 11:15 PM ESTSpecial Weather StatementJAXClinch30 min
Jan 22, 12:11 AM ESTSpecial Weather StatementJAXJeff Davis49 min
Jan 22, 12:14 AM ESTSpecial Weather StatementJAXPierce, Wayne46 min
Jan 22, 1:47 AM ESTSpecial Weather StatementJAXAppling, Coffee, Jeff Davis43 min
Jan 22, 2:31 AM ESTSpecial Weather StatementJAXAppling, Bacon, Coffee, Jeff Davis44 min
Jan 22, 2:48 AM ESTSevere Thunderstorm WarningJAXAppling, Bacon, Coffee, Jeff Davis42 min
Jan 22, 3:08 AM ESTWind AdvisoryJAXAppling, Atkinson, Bacon, Brantley, Camden, Clinch and 6 more15 hr
Jan 22, 3:26 AM ESTSpecial Weather StatementJAXCoffee, Jeff Davis49 min
Jan 22, 3:40 AM ESTSevere Thunderstorm WarningJAXAppling, Bacon, Coffee, Jeff Davis50 min
Jan 22, 4:00 AM ESTTornado WarningJAXAtkinson, Clinch, Coffee, Ware45 min
Jan 22, 4:37 AM ESTTornado Warning Considerable damage threatJAXAppling, Atkinson, Bacon, Coffee, Pierce, Ware38 min
Jan 22, 5:07 AM ESTTornado WarningJAXCoffee, Jeff Davis53 min
Jan 22, 5:11 AM ESTTornado WarningJAXAppling, Bacon, Pierce, Wayne25 min
Jan 22, 5:25 AM ESTAreal Flood WarningJAXAppling, Coffee, Jeff Davis3 hr
Jan 22, 5:43 AM ESTTornado WarningJAXAppling, Bacon, Coffee, Jeff Davis47 min
Jan 22, 6:09 AM ESTTornado WarningJAXWayne36 min
Jan 22, 6:32 AM ESTSpecial Weather StatementJAXAtkinson, Bacon, Coffee58 min
Jan 22, 6:43 AM ESTSevere Thunderstorm WarningJAXAtkinson, Bacon, Clinch, Coffee, Ware47 min
Jan 22, 7:12 AM ESTTornado WarningJAXAtkinson, Clinch, Ware48 min
Jan 22, 7:21 AM ESTTornado WarningJAXAppling, Bacon, Pierce, Wayne24 min
Jan 22, 7:25 AM ESTTornado WarningJAXBrantley, Pierce, Ware, Wayne35 min
Jan 22, 7:42 AM ESTSevere Thunderstorm WarningJAXWayne18 min
Jan 22, 7:55 AM ESTSpecial Weather StatementJAXWayne35 min
Jan 22, 7:57 AM ESTTornado WarningJAXCharlton, Clinch, Ware35 min
Jan 22, 8:00 AM ESTSpecial Weather StatementJAXWayne15 min
Jan 22, 8:15 AM ESTSpecial Weather StatementJAXWayne30 min
Jan 22, 8:21 AM ESTTornado WarningJAXBrantley, Ware24 min
Jan 22, 8:27 AM ESTTornado WarningJAXClinch, Echols33 min
Jan 22, 8:36 AM ESTFlash Flood WatchJAXAppling, Atkinson, Bacon, Brantley, Camden, Clinch and 6 more10 hr
Jan 22, 8:38 AM ESTTornado WarningJAXBrantley, Camden, Charlton, Pierce37 min
Jan 22, 8:57 AM ESTTornado WarningJAXClinch, Echols, Ware33 min
Jan 22, 9:00 AM ESTTornado WarningJAXBrantley, Camden, Glynn30 min
Jan 22, 9:14 AM ESTSevere Thunderstorm WarningJAXBrantley, Charlton, Clinch, Pierce, Ware33 min
Jan 22, 9:25 AM ESTSpecial Weather StatementJAXBrantley, Camden, Charlton, Clinch, Echols, Glynn and 2 more80 min
Jan 22, 9:25 AM ESTTornado WarningJAXCamden, Glynn20 min
Jan 22, 9:28 AM ESTTornado WarningJAXClinch, Echols32 min
Jan 22, 9:29 AM ESTAreal Flood AdvisoryJAXClinch, Echols3 hr
Jan 22, 9:31 AM ESTSevere Thunderstorm WarningJAXGlynn29 min
Jan 22, 9:41 AM ESTTornado WarningJAXBrantley, Camden, Charlton, Ware22 min
Jan 22, 9:45 AM ESTSevere Thunderstorm WarningJAXCamden, Glynn30 min
Jan 22, 9:59 AM ESTSevere Thunderstorm WarningJAXClinch, Echols, Ware46 min
Jan 22, 10:02 AM ESTSevere Thunderstorm WarningJAXBrantley, Camden, Charlton, Glynn, Ware43 min
Jan 22, 10:06 AM ESTAreal Flood WarningJAXClinch, Echols3 hr
Jan 22, 10:36 AM ESTTornado WarningJAXClinch, Echols, Ware17 min
Jan 22, 10:43 AM ESTSevere Thunderstorm WarningJAXAtkinson, Brantley, Charlton, Clinch, Echols, Pierce and 1 more47 min
Jan 22, 10:48 AM ESTSpecial Weather StatementJAXBrantley, Camden, Charlton, Glynn42 min
Jan 22, 11:10 AM ESTSevere Thunderstorm WarningJAXClinch, Echols17 min
Jan 22, 11:29 AM ESTSpecial Weather StatementJAXAtkinson, Clinch, Echols, Pierce, Ware46 min
Jan 22, 11:35 AM ESTSpecial Weather StatementJAXCamden, Glynn25 min
Jan 22, 11:39 AM ESTSevere Thunderstorm WarningJAXBrantley, Charlton, Clinch, Echols, Pierce, Ware51 min
Jan 22, 11:50 AM ESTTornado WarningJAXBrantley, Clinch, Pierce, Ware, Wayne25 min
Jan 22, 12:03 PM ESTTornado WarningJAXBrantley, Charlton, Pierce, Ware27 min
Jan 22, 12:16 PM ESTSpecial Weather StatementJAXAtkinson, Brantley, Camden, Clinch, Echols, Glynn and 3 more89 min
Jan 22, 12:35 PM ESTSpecial Weather StatementJAXEchols55 min
Jan 22, 12:53 PM ESTTornado WarningJAXBrantley, Pierce, Ware, Wayne24 min
Jan 22, 12:57 PM ESTAreal Flood WarningJAXCharlton, Clinch, Echols, Ware3 hr
Jan 22, 1:03 PM ESTSevere Thunderstorm WarningJAXBrantley, Charlton, Clinch, Ware27 min
Jan 22, 1:06 PM ESTSevere Thunderstorm WarningJAXBrantley, Glynn, Pierce, Ware, Wayne39 min
Jan 22, 1:22 PM ESTTornado WarningJAXBrantley, Camden, Glynn38 min
Jan 22, 1:41 PM ESTSpecial Weather StatementJAXBrantley, Camden, Charlton, Glynn94 min
Jan 22, 1:43 PM ESTFlash Flood WarningJAXAppling, Jeff Davis6 hr
Jan 22, 4:04 PM ESTSpecial Weather StatementJAXAtkinson, Clinch, Coffee, Echols, Jeff Davis41 min
Jan 22, 4:33 PM ESTSevere Thunderstorm WarningJAXAtkinson, Bacon, Clinch, Coffee, Jeff Davis42 min
Jan 22, 4:43 PM ESTSpecial Weather StatementJAXPierce, Wayne32 min
Jan 22, 4:55 PM ESTSpecial Weather StatementJAXAppling, Bacon50 min
Jan 22, 5:02 PM ESTSevere Thunderstorm WarningJAXBrantley, Pierce, Wayne28 min
Jan 22, 5:05 PM ESTSevere Thunderstorm WarningJAXJeff Davis23 min
Jan 22, 5:09 PM ESTSevere Thunderstorm WarningJAXClinch, Echols, Ware51 min
Jan 22, 5:13 PM ESTSevere Thunderstorm WarningJAXAppling, Atkinson, Bacon, Clinch, Coffee, Jeff Davis and 2 more32 min
Jan 22, 5:27 PM ESTTornado WarningJAXAppling, Bacon, Pierce, Ware33 min
Jan 22, 5:42 PM ESTSevere Thunderstorm WarningJAXAppling, Bacon, Pierce, Wayne48 min
Jan 22, 5:45 PM ESTSevere Thunderstorm WarningJAXBrantley, Charlton, Pierce, Ware, Wayne45 min
Jan 22, 5:50 PM ESTSevere Thunderstorm WarningJAXBrantley, Camden, Charlton, Clinch, Echols, Glynn and 1 more40 min
Jan 22, 5:56 PM ESTTornado WarningJAXPierce, Wayne34 min
Jan 22, 6:06 PM ESTSevere Thunderstorm WarningJAXCharlton69 min
Jan 22, 6:14 PM ESTTornado WarningJAXCamden, Charlton, Glynn31 min
Jan 22, 6:27 PM ESTSevere Thunderstorm WarningJAXCamden, Charlton48 min
Jan 22, 6:27 PM ESTTornado WarningJAXWayne21 min
Jan 22, 6:30 PM ESTSevere Thunderstorm WarningJAXBrantley, Camden, Charlton, Glynn45 min

Nearby

Tornado Warnings in Georgia, 2017Every tornado warning in 2017Tornadoes in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.